# SDR AMTA200600529

- Difficulty date: August 27, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT EICAS COMPTR ON EICAS WARNING SCREEN.  C/W EICAS BITE REF MM 31-41-00, NO FAULTS DISPLAYED.  RAN LT ENGINE, UNABLE TO DUPLICATE CREW REPORT.  (K)
